# SDR CA000828006

- Difficulty date: August 15, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,477 hours
- Engine: Pwa PT6A41
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Left Wing
- Part time: 13,697 hours, 11,735 cycles
- Component: Fuselage Aerodyn, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE SKIN CRACK IN PRESSURE VESSEL LOCATED AT WING TO FUSELAGE FILLET MOUNTING SCREW HOLE (ANCHOR NUT) AT LEFT HAND WING LEADING EDGE (APPROX 1.25 INCHES LONG).
